# SDR ASAA2017122423000

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,921 hours, 4,911 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 658728
- Condition: Failed
- Location: Fuel Filter
- Part time: 14,975 hours, 4,933 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE,  AFTER ENG START,  A FILTER BYPASS LIGHT ILLUMINATED. PUSHED NR 1 POWER LEVER FWD, AND THE LIGHT WENT OUT 30% N1.  THE POWER LEVER IDLE- LIGHT CAME BACK ON.   PERFORMED A NR 1 EEC BITE TEST. FOUND FAULT FUEL FILTER SIGNALS DISAGREE MSG 73-31071. IAW FIM 73-00-00.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL FILTER IAW AMM 73-11-02. IDLE LEAK CHECKED GOOD IAW AMM 71-00-00. R & R THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01-000-801-F00, AND 73-34-01-400-801-F00, GROUND FUNCTIONAL CHECKED GOOD IAW AMM 73-34-01-400-801-F00, PARAGRAPH G, IDLE POWER LEAK CHECKED GOOD. ACFT GROUNDED.
